# SDR AWXA200100566

- Difficulty date: November 2, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 39,162 hours, 18,261 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Component: Engine, Iae, A1
- Component part number: V2500A1
- Stage of operation: CR
- Nature of condition: J, O
- Precautionary procedure: A, O

## Discrepancy

PHX - DIVERTED FLIGHT - FLT 613 - "C" - ON LEVEL OFF AT FL 370 ENROUTE FROM LAS TO ATL, ECAM MESSAGE APPEARED FOR LEFT PACK OVER PRESSURE FOLLOWED BY #2 BLEED OVER PRESSURE FAULT. CREW WAS UNABLE TO CONTROL CABIN PRESS AND DESCENDED TO FL 200 WHERE THEY REGAINED CONTROL OF CABIN PRESS. THE AIRCRAFT DIVERTED TO PHX MAKING AN UNEVENTFUL LANDING. MAINTENANCE TROUBLESHOT AND FOUND THE #1 ENG PRV DOWN STREAM LINE LEAKING DUE TO BEING CROSS THREADED. REPLACED TUBE AND HOSE ASSEMBLIES. #1 ENG TLT WAS FOUND LEAKING AT THE INLET UNION AND WAS REPLACED. ALSO THE R/H POTABLE WATER PRESS SUPPLY LINE CHECK VALVE WAS FOUND TO BE BAD ALLOWING PRESS TO THE #2 SIDE OF THE CROSS BLEED VALVE, APPROXIMATELY 14 TO 16 PSI. THE CHECK
